I am a 37-year-old woman, taking Thyronorm 50 mg for thyroid issues. My weight is 110.23 Ibs and my height is 4.95". I face excessive hair fall with balded front head, stress and mood fluctuations. The body is overheated and has gastric problems also and have mild ulcers sometimes. I get tired quickly. I do yoga and meditation. I am taking the Triphala tablet for a month. Suggest any medication for the new growth of hair in the front head, and for stress and gas formation. For the past two months, I have disturbed sleep and mostly I wake up at 2:00 to 3:00 AM. By evening my energy is drained. Kindly suggest a good solution.
I understand your concern. Hypothyroidism is one of the causes of hair fall and dryness. You should continue your previous medications. Flatulence, acidity, and indigestion depends on your food habits and lifestyle. Reduced digestive capacity may lead to such conditions. Stress and anxiety are associated with restlessness and sleeplessness. It can be managed naturally through ayurvedic medicines and yoga practices. You can quit your previous allopathic medicines gradually in tapered doses. I hope I have cleared all your doubts.
The Probable causes:
4. Loss of appetite.
Investigations to be done:
1. Thyroid profile (t3, t4, and thyroid stimulating factor).
2. Lipid profile.
3. Blood pressure.
4. Blood sugar fasting, and post-prandial.
5. Androgen hormones test.
You should take the following medicines regularly for one month and follow the instructions as advised.
1. Avoid spicy and fried junk foods.
2. Drink plenty of water.
3. Do regular kapalbhati, mandukasana and ardhamatsyendrasana as well as pranayanama like anuloma vilom, nadi, sodhan, bhramari, and ujjaai.
4. Apply oil to hair roots and do a gentle massage with a fingertip. Wash your hair with general protein shampoo thrice a week.
5. Follow these things and provide your valuable feedback.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I take 50 mcg of Thyronorm ... I want to let you know that the irregular medication history is the reason for the high TSH (thyroid-stimulating hormone) reading1) You need to continue taking Thyronorm Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.